# SDR UALA2010061802152

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,318 hours, 11,689 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 3002
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG HPSOV EICAS AND RT ENG BLEED LIGHT AFTER ENG START W-BLEED SWITCH OFF.  REPLACED HPSOV AND HP CONTROLLER. HPSOV IS ACTIVATED FOR TEST. ACP'D HIGH PWR RUN IAW JRH, NR 2 BLEED OPS CK GOOD, NO FAULTS NOTED. BLEED LIGHT DID NOT COME ON.
